# SDR TRBA201120701

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,008 hours, 30,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT IN THE MAIN PASSENGER ENTRY STEP WAS NOT WORKING.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND RE-SECURED LOOSE BULB AT PASSENGER ENTRY DOOR LOWER STEP, THE OPS CHECKED GOOD IAW AMM 33-50-00.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
